# SDR SWAA002305

- Difficulty date: November 11, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 58,006 hours, 62,170 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Part number: BAC1503
- Condition: Cracked
- Location: Lt Wing Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND NR 1 SLAT LOWER CHORD CRACKED BELOW I/B AUX CUTOUT.  REMOVED AND REPLACED CHORD PER SRM.
